CHEN INEQUALITIES FOR SUBMANIFOLDS OF A COSYMPLECTIC SPACE FORM WITH A SEMI-SYMMETRIC METRIC CONNECTION


ÖZGÜR C., MURATHAN C.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.58, no.2, pp.395-408, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 2
  • Publication Date: 2012
  • Doi Number: 10.2478/v10157-012-0015-x
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Page Numbers: pp.395-408

Abstract

In this paper, we prove Chen inequalities for submanifolds of a cosymplectic space form of constant phi-sectional curvature N2m+1(c) endowed with a semi-symmetric metric connection, i.e., relations between the mean curvature associated with the semi-symmetric metric connection, scalar and sectional curvatures, k-Ricci curvature and the sectional curvature of the ambient space.